# SDR DALA2020022701530

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 84,909 hours, 38,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 6509375) 2L DOOR FWD INTERCOSTAL MISSING 1 DOOR STOP FITTING BEARING PLATE. CORRECTIVE ACTION: INSTALLED DOOR STOP PLATE IAW B757 AMM 52-11-00.
